Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 83–83 | Cite as

Baclofen

Dyshidrosiform bullous pemphigoid: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 49-year-old man developed dyshidrosiform bullous pemphigoid (BP) during treatment with baclofen for ischaemic transversal myelitis.

The man, who was paraplegic, was hospitalised owing to skin lesions-mild oral lesions and various sized blisters on the erythematous surfaces of the palms and soles of his feet, which were noted 10 days prior to the admission. Before his arrival to the hospital, he had been treated with unspecified topical antiseptics, parenteral systemic corticosteroids and antibiotics (amoxicillin/clavulanic acid) with no success. Over the previous 4 years, he had been suffering from urinary incontinence and paraplegia of the distal extremities as a result of spinal cord lesions (ischaemic transversal myelitis with a possible inflammatory aetiology). He was...

Reference

  1. Lugovic-Mihic L, et al. Baclofen-induced dyshidrosiform bullous pemphigoid in a paraplegic patient complicated by methicillin-resistant staphylococcus aureus (MRSA) and urinary infection. Acta Dermatovenerologica Croatica 27: 184-187, No. 3, Jan 2019. Available from: URL: https://www.ncbi.nlm.nih.gov/pubmed/31542063 - Croatia

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations